# SDR IPXA2025072633138

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N614UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64260
- Aircraft time: 24,796 hours, 3,628 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Mlg Ww
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEEL WELL FIRE INDICATION AT GEAR DOWN.  DEFERRED WHEEL WELL FIRE DETECTION SYSTEM IAW MEL 26-17-1A.
